MathSciNet Relay Station
MathSciNet bibliographic data
MR2239263 (2007a:26033) 26D15 (35B45 35J25)
Cañada, A.; Montero, J. A.; Villegas, S. Lyapunov inequalities for partial differential equations. J. Funct. Anal. 237 (2006), no. 1, 176–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement